I am a male, who is 5.6 feet tall and weigh 172 lbs. I have head and chest pains for over five years. Currently, I take Metoprolol, Amlodipine, Losartan, and Prednisone. My pulse and heart rates are normally regular, but immediately after doing Valsalva maneuver, it becomes trigeminal pulse. This is very repeatable. It returns to normal after about 10 to 15 minutes. What could cause this?
Welcome to icliniq.com.
I have carefully reviewed your case and understand that you are worried about your heart beats and pulse after doing Valsalva maneuver.
Hope it helps. Please feel free to contact me back if you need further assistance. I would be happy to help. Regards.
For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician
Thank you doctor,
I understand bigeminy and trigeminy, and occasionally it occurs at rest. I should have also said that I have both pulmonary sarcoidosis and neurosarcoidosis. I have been assured that I do not have cardiac sarcoidosis, but I have a lot of unusual imaging, which comes and goes. I am trying to understand the dynamics on why Valsalva might cause the rhythm change, it might be another piece of the puzzle.
Welcome back to icliniq.com.
Hope this helps. Please feel free if you need further assistance. I am here to help. Regards.
For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician
Query: Hello doctor,I weigh 197 but was 224 three months ago. I am 5'8" and have no history of heart disease in my family. My blood pressure is a little high and my cholesterol is normal. My LDL was 120 three months ago before I started losing weight. I have been having chest pain for three months now alon... Read Full >>
Answer: Hello, Welcome to icliniq.com. It is unlikely to be a coronary artery disease. Firstly, considering your age, it is very unlikely. Next thing, your stress test is normal and you did not have any pain during a stress test. Pain should be uniform of cardiac blockages, and you should have got it whil... Read Full
Query: Hello doctor,I am a 44 year old female, mother of 2, 165 cm tall and 75 kg weight. Two months ago, I fell ill with a bad flu (may have been also an acute viral infection) with high temp (39 degrees), probable inflammation in the sinuses, nose, and throat and sinuses pain. The first antibiotic (Klaci... Read Full >>
Answer: Hello, Welcome to icliniq.com. The clogging of ears and ringing sensation (tinnitus) are probably due to accumulation of fluid in your middle ear post eustachian tube blockage, as a result of the upper respiratory tract infection you had had previously, a condition known as serous otitis media. I ... Read Full
Article Overview: Coronary artery disease is a common fatal condition. This article includes the symptoms, tests and treatment of coronary artery disease. Read Article
Coronary artery disease is characterized by blockages in the arteries, which supply blood to the heart. This, in turn, will cause nutrition and oxygen deprivement of the heart, which leads to pain and damage to the heart muscle. Heart dysfunction leads to symptoms or heart attack. When to Suspect C... Read Article
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now